# SDR SWIA200211126

- Difficulty date: August 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,046 hours, 36,989 cycles
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0211
- Condition: Failed
- Location: T/E Flap
- Part time: 7,742 hours, 11,098 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS WOULD NOT GO PAST 4 ROWS OF LIGHTS WHEN 25 DEGREES OF FLAPS SELECTED.  FLAP DISAGREEMENT WARNING.  REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB120 MM 27-50-09.  LEAK CHECK GOOD.  OPS CHECK GOOD AT THIS TIME.
